MAUDE Adverse Event Report: I.T.S. GMBH CORTICAL SCREW, D=1.8MM, L=11MM

I.T.S. GMBH CORTICAL SCREW, D=1.8MM, L=11MM
Model Number 32151-11
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have inspected the qc documents of the last three batches of the affected screw shipped to the distributor and the quality inspection forms as well as the material certificates showed no deviations and complies with the specifications.The quality forms met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing that would contribute to this complaint condition.A review of the raw material device history record revealed no deviation.The material was determined to be conforming and was used as is per product development approval.As a result of the above and the fact that no device was returned for evaluation and further information is missing, this complaint is deemed unconfirmed.
 
Event or Problem Description
It was reported that the screw head of a non-locking screw screw broke off.Product was used for 4th metacarpal fixation.

Brand Name
CORTICAL SCREW, D=1.8MM, L=11MM
Common Device Name
CORTICAL SCREW, D=1.8MM, L=11MM
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh?he, styria 8301
AU  8301
MDR Report Key9773424
Report Number3004369035-2020-00004
Device Sequence Number11313837
Product Code HWC
UDI-Device Identifier09120047305348
UDI-Public09120047305348
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142418
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number32151-11
Device Catalogue Number32151-11
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2020
Initial Report FDA Received Date03/02/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;